X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (10) 10
mathematics - spectral theory (6) 6
35p20, 35j46, 35r01, 35q41 (5) 5
analysis (5) 5
mathematics - differential geometry (5) 5
mathematics, applied (5) 5
operators (5) 5
spectral theory (4) 4
asymmetry (3) 3
dirac operator (3) 3
partial differential equations (3) 3
32a50 (2) 2
32w50 (2) 2
35j46 (2) 2
35j47 (2) 2
35j60 (2) 2
asymptotic properties (2) 2
baire category method (2) 2
calculus of variations (2) 2
campanato's near operators (2) 2
campanato’s near operators (2) 2
constants (2) 2
convex integration (2) 2
cordes' condition (2) 2
eigenvalues (2) 2
fourier transforms (2) 2
fully nonlinear systems (2) 2
general relativity and quantum cosmology (2) 2
mathematical analysis (2) 2
mathematical physics (2) 2
mathematics - analysis of pdes (2) 2
riemannian geometry (2) 2
secondary 35j46 (2) 2
30c65 (1) 1
30c75 (1) 1
35d30 (1) 1
35j50 (1) 1
35j56 (1) 1
35j70 (1) 1
35p20 (1) 1
35p20, 35j46, 35r01 (1) 1
35q35 (1) 1
35q41 (1) 1
35r01 (1) 1
42b10 (1) 1
46e35; secondary: 35j46 (1) 1
47a10 (1) 1
adjoints (1) 1
algebra (1) 1
applied mathematics (1) 1
approximation (1) 1
asymptotic distribution of eigenvalues (1) 1
asymptotic expansions (1) 1
asymptotically conic manifold (1) 1
asymptotics (1) 1
beltrami operator (1) 1
bessel functions (1) 1
boundary-problems (1) 1
cauchy-riemann equations (1) 1
cauchy–riemann equations (1) 1
classical and quantum mechanics, general physics (1) 1
clifford algebras (1) 1
clifford analysis (1) 1
commuting (1) 1
compensated compactness (1) 1
complex variables (1) 1
computation (1) 1
computational mathematics (1) 1
computer science (1) 1
conics (1) 1
conjugates (1) 1
conjugation (1) 1
cordes’ condition (1) 1
cordes’condition (1) 1
derivatives (1) 1
dirac operators (1) 1
dirichlet problem (1) 1
discrete weak divergence (1) 1
distortion estimates (1) 1
disturbances (1) 1
eigen values (1) 1
elasticity (1) 1
elliptic 2nd order systems (1) 1
elliptic first order systems (1) 1
ellipticity (1) 1
energy (1) 1
equation (1) 1
equations of mathematical physics (1) 1
eta-function (1) 1
eta-invariants (1) 1
euclidean space (1) 1
finite element method (1) 1
finite element methods (1) 1
functions, elliptic (1) 1
galerkin methods (1) 1
general (1) 1
general beltrami equations (1) 1
global analysis, analysis on manifolds (1) 1
harmonic spinors (1) 1
hybridized mixed finite element methods (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematika, ISSN 0025-5793, 2016, Volume 62, Issue 3, pp. 701 - 718
We consider an elliptic self-adjoint first-order differential operator $L$ acting on pairs (2-columns) of complex-valued half-densities over a connected... 
35P20 (primary) | 35R01 | 35Q41 (secondary) | 35J46
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 05/2018, Volume 7, Issue 2, pp. 139 - 148
In the very recent paper [ ], the second author proved that for any , the fully nonlinear first order system is well posed in the so-called J. L. Lions space... 
Baire category method | 35J60 | elliptic first order systems | Cauchy–Riemann equations | 35J47 | 35J46 | compensated compactness | convex integration | 32W50 | calculus of variations | Cordes’ condition | 35D30 | fully nonlinear systems | 32A50 | Campanato’s near operators | Campanato's near operators | Cordes' condition | Cauchy-Riemann equations | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 12/2016, Volume 307, Issue C, pp. 335 - 345
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 2/2014, Volume 89, Issue 1, pp. 301 - 320
We consider an elliptic self-adjoint first-order differential operator acting on pairs (2-columns) of complex-valued half-densities over a connected compact... 
ELASTICITY | MATHEMATICS
Journal Article
Communications in partial differential equations, ISSN 1532-4133, 2014, Volume 40, Issue 2, pp. 219 - 264
A generalization of Callias' index theorem for self adjoint Dirac operators with skew adjoint potentials on asymptotically conic manifolds is presented in... 
Primary 58J20 | Secondary 35J46 | Scattering manifold | Dirac operator | Asymptotically conic manifold | Index theorem | MATHEMATICS | MATHEMATICS, APPLIED | ENERGY | SPACES | OPERATORS | Partial differential equations | Manifolds | Operators | Theorems | Conics | Infinity | Asymptotic properties | Adjoints | Constants
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 11/2013, Volume 54, Issue 11, p. 111503
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 6/2016, Volume 23, Issue 3, pp. 1 - 30
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2016, Volume 6, Issue 4, pp. 695 - 715
This is a review paper outlining recent progress in the spectral analysis of first order systems. We work on a closed manifold and study an elliptic... 
Spectral theory | Weyl asymptotics | Dirac operator | Spectral asymmetry | MATHEMATICS | MATHEMATICS, APPLIED | ASYMMETRY | spectral asymmetry | ETA-FUNCTION | Mathematics - Spectral Theory
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2013, Volume 3, Issue 3, pp. 317 - 360
We consider an elliptic self-adjoint first order pseudodifferential operator acting on columns of complex-valued half-densities over a connected compact... 
Spectral theory | Asymptotic distribution of eigenvalues | MATHEMATICS | MATHEMATICS, APPLIED | asymptotic distribution of eigenvalues | ASYMMETRY | ASYMPTOTICS | OPERATORS | RIEMANNIAN GEOMETRY | Mathematics - Spectral Theory
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 01/2019, Volume 292, Issue 1, pp. 106 - 120
Explicit and partly sharp estimates are given of integrals over the square of Bessel functions with an integrable weight which can be singular at the origin.... 
Primary: 33C10 | 42B10 | uniform resolvent estimates | smoothing effects | 47A10 | Bessel functions | trace theorem | 46E35; Secondary: 35J46 | MATHEMATICS | CONSTANTS
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 06/2016, Volume 61, Issue 6, pp. 747 - 760
We study the generalized Beltrami equation , where is the left Dirac operator in acting on functions in and with values in the complex Clifford algebra , is... 
Clifford algebras | Secondary: 30G35 | Dirac operator | Beltrami operator | Primary: 35J46 | Clifford analysis | MATHEMATICS | Operators (mathematics) | Conjugates | Algebra | Mathematical analysis | Weight function | Images | Complex variables | Derivatives
Journal Article
03/2014
In "Complex Analysis and Dynamical Systems VI: Part 1: PDE, Differential Geometry, Radon Transform". AMS Contemporary Mathematics Series, 2015, vol. 653, p.... 
Journal Article
Analysis and Mathematical Physics, ISSN 1664-2368, 6/2014, Volume 4, Issue 1, pp. 145 - 156
... cation (2010) Primary 30C62 · 30C65 · 30C75; Secondary 35J46 · 35J50 · 35J56 · 35J70 · 35Q35 1 Introduction The notion of ring Q-homeomorphisms was rst introduced... 
30C65 | 30C75 | Primary 30C62 | Moduli inequalities | 35J50 | 35J70 | General Beltrami equations | Mathematics | Secondary 35J46 | Equations of mathematical physics | 35J56 | Mathematical Methods in Physics | Orlicz–Sobolev mappings | Analysis | 35Q35 | Distortion estimates | Local behavior | Ring $$Q$$ Q -homeomorphisms
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.